# SDR SWAA2015042038690

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 79,060 hours, 67,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Part serial: 1686
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP UPPER SURFACE DELAMINATED.  R & R FORE FLAP IAW MM.
